# SDR QXEA200501215

- Difficulty date: September 2, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 15,786 hours, 22,979 cycles
- Engine: Pwa PW123D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2860057101
- Part serial: 0548
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 15,786 hours, 22,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2078 ON CLIMBOUT NR 1 ENGINE FUEL PRESSURE CAUTION LIGHT ACCOMPANIED BY FALLING TORQUE AND FLUCTUATING AND FALLING FUEL FLOW.  ACCOMPLISHED NR 1 ENGINE FUEL PRESSURE CAUTION CHECKLIST.  UPON SELECTING NR 1 AUX PUMP ON, NOTED A MOMENTARY JUMP IN TORQUE TO APPROXIMATELY 130 PERCENT FOR 1 SECOND.  FUEL FLOW WHICH HAD FALLEN TO 750 RETURNED TO NORMAL.  ALL OTHER ENGINE INDICATIONS NORMAL WITH AUX PUMP ON.  MAINTENANCE REPLACED HP FUEL PUMP.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
